OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.29 (1997) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4377

Title: Addendum to the paper The Bounded-Open Topology and its Relatives
Authors: Kundu, S.
Raha, A.B.
Keywords: bounded set
continuum hypothesis
g-open
Issue Date: 1997
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: S. Kundu, A. B. Raha, "Addendum to the paper The Bounded-Open Topology and its Relatives", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 29 (1997), pp. 163-165.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
29 (1997)
Abstract: Addendum to the paper The Bounded-Open Topology and its Relatives, Rendiconti dell'Istituto di Matematica della Università di Trieste, 27 (1995), 61-77.
URI: http://hdl.handle.net/10077/4377
ISSN: 0049-4704
MS Classification: 54C35
03E50
54D60
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.29 (1997)

Files in This Item:

File Description SizeFormat
KunduRahaRendMat29.pdf146.71 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.